# SDR DALA2024060605834

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 992 Rbl 35-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0378465) CORROSION ON RH SHEAR WEB STA 992 AND RBL=35-40 PAX CABIN FLOOR STRUCTURE. RH SHEAR WEB STA 992 AND RBL=35-40 PAX CABIN FLOOR STRUCTURE WAS MANUFACTURED AND REPLACED PER B737-800 SRM 51-40-02-0G PAR 4 AND PAR. 7 AND DWG-147A5712.
